# SDR SWAA2023101108866

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 56,668 hours, 34,073 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB FAIRING PANEL 193AR APPEARS TO BE DELAMINATED AND SHOWS EXPOSED COMPOSITE FIBERS NEAR THE HYDRAULIC SERVICING HOSE HOLSTER BRACKET ATTACH SCREWS.<[01] INSTALLED REPAIR REF. ?EA-GENERAL?.
